MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS

ABBOTT MEDICAL AMPLATZER DUCT OCCLUDER; OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Model Number 9-PDA-005
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 8-6mm amplazter pda occluder was chosen for implant using an abbott delivery system.During the procedure, the distal disc deformed into a puffed configuration.The deformed device was never released from the delivery cable.There was no interaction with the cardiac structures during deployment and no angulation/kink were noticed in the delivery system.The procedure was completed using a 10-8 mm amplatzer pda occluder.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.No additional information was provided.
 
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.2 images and 1 video was received from the field showing the deformed device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER DUCT OCCLUDER
Common Device Name
OCCLUDER, PATENT DUCTUS, ARTERIOSUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23622492
Report Number2135147-2025-06869
Device Sequence Number10011629
Product Code MAE
UDI-Device Identifier00811806011127
UDI-Public(01)00811806011127(17)281031(10)10091621
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P020024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-PDA-005
Device Catalogue Number9-PDA-005
Device Lot Number10091621
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN ABBOTT DELIVERY SYSTEM
Patient Age24 MO
Patient SexFemale
Patient Weight12 KG